Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KellerMan

Headache While On Accutane

Recommended Posts

I've been on accutane for about 6 days now, and since last friday I've had this bad headache. It's certainly not the worst headache of my life but it's just persistent. I've fallen asleep with the headache and woken up the next morning with it. Plus ibuprofen hasn't helped much if at all.

Has anyone else had this? does it go away???

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×